ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Kanjilal, Oindrila and Manohar, CS (2019) Estimation of time-variant system reliability of nonlinear randomly excited systems based on the Girsanov transformation with state-dependent controls. In: NONLINEAR DYNAMICS, 95 (2). pp. 1693-1711.

Kanjilal, Oindrila and Manohar, C S (2018) State dependent Girsanov's controls in time variant reliability estimation in randomly excited dynamical systems. In: STRUCTURAL SAFETY, 72 . pp. 30-40.

Kanjilal, Oindrila and Manohar, C S (2017) Girsanov's transformation based variance reduced Monte Carlo simulation schemes for reliability estimation in nonlinear stochastic dynamics. In: JOURNAL OF COMPUTATIONAL PHYSICS, 341 . pp. 278-294.

Kanjilal, Oindrila and Manohar, CS (2015) Markov chain splitting methods in structural reliability integral estimation. In: PROBABILISTIC ENGINEERING MECHANICS, 40 . pp. 42-51.

This list was generated on Tue Jun 25 11:48:06 2024 IST.